I had my thyroid removed in 2010. I was originally put on 150 mg. An internal medicine doctor increased my dose to 175 mg. An endocrinologist decreased it to 137 mg. Now, my primary care physician wants to lower it to 100 mg because my TSH is at 0.236. I'm frustrated because every time it is lowered I have a decrease in energy. I have also had a lot of trouble losing weight. I am at 182 and am 5'4". I have been eating healthy and clean and exercising regularly. I can't lose a pound. I don't know what else I can do. Any advice would be appreciated.
I had mine out in 2012. I also have trouble with weight loss. No problem gaining though. Lol. I'm on 150 of Synthroid and my Endo said I shouldn't have trouble loosing because the synthroid replaces the thyroid. I am 53 and I was going through menopause plus I'm on Lithium for depression in 2007. All those can contribute to weight gain. I'm now 170. But have gone up to 178 a few years ago. It takes a long time to loose weight for sure. I finally accepted my weight and try to eat healthy enough and be happy. I used to walk one hour a day and weighed more. Would love to be 160. Maybe with time. I would keep seeing only the Endocrinologist for your thyroid meds and levels. She knows what she is doing its het field. Other Doctors don't really understand the field. They just have an idea. The Endo looks more deeply.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2014 • 3 answers
Posted 26 Feb 2014 • 2 answers
Posted 20 Dec 2014 • 5 answers
Posted 28 Jul 2016 • 1 answer
Posted 1 day 18 hours ago • 1 answer